On some local topological semigroups.
Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 194-219
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
continuous, locally associative functions, functional equations, local topological semigroups, Baxter operators, antiderivations, discontinuity
@article{AM2_1992__44_1_137492,
author = {Maciej Sabli},
title = {On some local topological semigroups.},
journal = {Aequationes mathematicae},
pages = {194--219},
year = {1992},
volume = {44},
number = {1},
zbl = {0766.39006},
url = {http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137492/}
}
Maciej Sabli. On some local topological semigroups.. Aequationes mathematicae, Tome 44 (1992) no. 1, pp. 194-219. http://geodesic.mathdoc.fr/item/AM2_1992__44_1_137492/